MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. PRECISION FIBER; OPTICAL FIBER

QUANTA SYSTEM S.P.A. PRECISION FIBER; OPTICAL FIBER
Model Number OFH703613
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
4 optical fibers failure after reprocessing.No adverse effects to patient/operator were reported.
 
Additional Manufacturer Narrative
4 fibers of the same batch failed after reuse (fiber tip broken) with consequent delay in surgical treatment.We are unaware about patient/operator injury.

Brand Name
PRECISION FIBER
Common Device Name
OPTICAL FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key15378269
Report Number3004378299-2022-00221
Device Sequence Number5707829
Product Code GEX
UDI-Device Identifier08033945938154
UDI-Public08033945938154
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOFH703613
Device Catalogue NumberEMP-FBX365HR
Device Lot NumberH212027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown